# SDR V0XD20171128001

- Difficulty date: November 28, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 15,321 hours, 12,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME BS 280 FLOORBEAM CRACKED.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-06, 51-42-13, 51-40-11, 51-42-20, 51-25-16, 51-21-11 AND AMM 20-70-00.
